On February 15 i had sex we used a condom and just for a few seconds we used without just to make sure i took an emergency pill . Then around February 28 i had sex and the condom slipped but i took it off me really quick so to be safe i took another emergency pill. I took 2 pills in one month. (I realized it was bad after some time) i got the side effects now my period is usually by the end of the month on the 29 or 30th of the month which is weird since February doesnt have those days. Eventually i got my period on the 4th of march just a few days late. Now its april 10 and im currently waiting on my second period. I have been having sex with my partner but with protection and im sure there hasnt been any semen inside me. Is it the emergency pill causing for it to come late? Its just been random? Im a 100% sure there hasnt been any semend inside me. Please help!
Can emergency contraception pill make my second period late??
Question posted by Les1999 on 10 April 2019
Last updated on 12 April 2019
Ive been cramps and breaking out which is what usually happens on my period. But no blood what so ever
Either it's the emergency pill artificial hormones causing the delay, or you are pregnant. Either is possible, especially if you were fertile & used Plan B (Levonorgestrel) rather than Ella (Ulipristal Acetate). It is possible to bleed after an emergency pill & still be pregnant.
I suggest a pregnancy test. If it is negative, then it is the huge dose of artificial hormones you put in your body. Things could be irregular for a while. 1 does is huge, but 2 doses is likely to mess things up for quite some time. It's not meant for such frequent use, & is not as reliable as regular, hormonal birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.